CSpace  > 应用数学研究所
The nonparametric quantile estimation for length-biased and right-censored data
Shi, Jianhua1,2; Ma, Huijuan3; Zhou, Yong4,5
2018-03-01
Source PublicationSTATISTICS & PROBABILITY LETTERS
ISSN0167-7152
Volume134Pages:150-158
AbstractThis paper studies the nonparametric estimator of the quantile function under length biased and right censored data, with the property of length-bias that the residual lifetime share the same distribution as the truncation time. A nonparametric estimator of the quantile function is proposed based on the improved product-limit estimator of distribution function that takes into account the auxiliary information about the length-biased sampling. Asymptotic properties of the estimator are derived, and numerical simulation studies are conducted to assess the performance of the proposed estimator, an application is also given using the Channing house data. (C) 2017 Elsevier B.V. All rights reserved.
KeywordLength-biased data Right-censored data Quantile estimation Bahadur representation
DOI10.1016/j.spl.2017.10.020
Language英语
Funding ProjectNatural Science Foundation of Fujian Province, China[2016J01026] ; National Institutes of Health, USA[R01 HL113548] ; State Key Program of National Natural Science Foundation of China[71331006] ; State Key Program in the Major Research Plan of National Natural Science Foundation of China[91546202] ; National Center for Mathematics and Interdisciplinary Sciences (NCMIS) ; Key Laboratory of RCSDS ; AMSS ; CAS[2008DP173182] ; Innovative Research Team of Shanghai University of Finance and Economics[IRTSHUFE13122402]
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000425197600021
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29692
Collection应用数学研究所
Affiliation1.Minnan Normal Univ, Sch Math & Stat, Zhangzhou, Peoples R China
2.Fujian Normal Univ, Fujian Key Lab Math Anal & Applicat, Fuzhou, Fujian, Peoples R China
3.Emory Univ, Dept Biostat & Bioinformat, Atlanta, GA 30322 USA
4.Shanghai Univ Finance & Econ, Sch Stat & Management, Shanghai, Peoples R China
5.Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Shi, Jianhua,Ma, Huijuan,Zhou, Yong. The nonparametric quantile estimation for length-biased and right-censored data[J]. STATISTICS & PROBABILITY LETTERS,2018,134:150-158.
APA Shi, Jianhua,Ma, Huijuan,&Zhou, Yong.(2018).The nonparametric quantile estimation for length-biased and right-censored data.STATISTICS & PROBABILITY LETTERS,134,150-158.
MLA Shi, Jianhua,et al."The nonparametric quantile estimation for length-biased and right-censored data".STATISTICS & PROBABILITY LETTERS 134(2018):150-158.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shi, Jianhua]'s Articles
[Ma, Huijuan]'s Articles
[Zhou, Yong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shi, Jianhua]'s Articles
[Ma, Huijuan]'s Articles
[Zhou, Yong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shi, Jianhua]'s Articles
[Ma, Huijuan]'s Articles
[Zhou, Yong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.